# SDR C1HA200295010

- Difficulty date: June 17, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 53,907 hours, 33,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC B SYSTEM FAILURE IN FLIGHT.LANDED FLAPS 15 AT 160,000 FT.INSPECTED A/C FOUND RT SPOILER RETURN LINE CRACKED INSTALLED INTERM REPAIR FLEX LINE PER MP&P.CH 1-15-5. INST. PERMANANT B SYS RETURN LINE FOR RT SPOILER IAW B72MM 29-10-00 OPS NORMAL REMOVED TLD MXC ADVISED. REMOVED AND REPLACED NR 1 "B"  ELECT PUMP. OPS LEAK CHECKED GOOD MM 29-12-11.   REMOVED AND REPLACED NR 2 "B" ELECT PUMP - OPS LEAK CHECKED GOOD MM29-12-11.    REMOVED AND REPLACED "B" SYSTEM CASE DRAIN FILTERS. OPS  LEAK CHECKED GOOD MM 29-12-21
